| Model Number |
TSVTWH10 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Abscess (1690); Unspecified Infection (1930); Inflammation (1932); Osteolysis (2377); Swelling/ Edema (4577)
| Date of Event |
06/07/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
|zimvie complaint (b)(4).Multiple mdr reports are filed for this event.See 0002023141 - 2023 -00022.Patient weight is not provided / unknown.Additional 510(k) number is k133339.A summary investigation has been completed for peri-implantitis events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for these events have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of a manufacturing or design defect that might lead to peri-implantitis occurring and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
Event or Problem Description
It was reported that the implant was removed due to peri implantitis.Inflammation, abscess and edema are reported symptoms.The area was grafted with allograft prior to and together with the original implant placement.